Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/61464
Title: Linear algebra and multilinear algebra
Authors: Qi, L 
Wei, Y
Xu, C
Zhang, T
Issue Date: 2016
Publisher: Higher Education Press
Source: Frontiers of mathematics in China, 2016, v. 11, no. 3, p. 509-510 How to cite?
Journal: Frontiers of mathematics in China 
URI: http://hdl.handle.net/10397/61464
ISSN: 1673-3452
EISSN: 1673-3576
DOI: 10.1007/s11464-016-0540-0
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

38
Last Week
1
Last month
Citations as of Jan 8, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.